Prenatals Making You Sick

7 Replies
Shel - October 12

I have suffered from 2 weeks of really bad morning sickness and nausea and did a little test with my prenatals to see if they are making me more sick. I first started taking them in the morning and I was nauseous all day - I then took them right before bed and I was still sick in the morning. Last night I forgot to take them and I feel much better this morning. Has anyone else experienced this - prenatals making you nauseous and sick? If so, what did you do? I am now taking Duet DHA - maybe I can switch to another one to try? I will call my doc today but know that you ladies are a wealth of experience and knowledge too :)

 

pbj - October 12

I take cal-nate? I believe. Try taking them with food, as long as whatever you're eating does not have caffeine in it, since caffeine inhibits absorption. I will usually take mine in the middle of my meal so I make sure they don't bother me. Good luck

 

denise - October 12

I take mine when i sit down to dinner and they don't make me sick. The one time i took them about 1/2 hour before dinner and I thought i was going to be sick. My suggestion is take them with a meal.

 

karine - October 12

I had the samet thing, to the point where i had to stop taking the prenatals, with both my son and daughter, but me it wasnt just nausea, it was vomiting and i coudnt absolutly take anything to eat, i had no energy at all and not feeling welll....this time around i didnt take or try prenatals until recently (8weeks preggo) i found out i was preggo at 4-5weeks. so i waited, and didnt get any nausea, so i slowly started prenatals, at night, and now in the morning...i feel awsome and full of energy, adn can mostly eat anything,

 

Flintstones - October 12

I have a friend is also could not take prenatal vitamins because they made her so sick, her doctor (which is also my doctor) told her to take Flintstones Vitamins! I get really bad heart burn from my prenatals so I just eat Tums after taking one,that helps me!

 

Eryn - October 12

When I was pregnant I cut mine in half and just took half a pill. Then later one I took the whole thing. That seemed to work for me.

 

Becky - October 12

One of my books said that too much iron in a prenatal can cause constipation, and to switch to one with lower iron. I believe it could also cause nausea, so that might be something to look at.

 

Flinstones part II - October 12

I agree, was totally sick when taking prenatals - switched to flinstones, much better! Also have to take iron supplements because I am anemic but take it with a stool softener and have never been constipated... 34 weeks and counting.

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?